MathSciNet Relay Station
MathSciNet bibliographic data
MR1616931 33C45 (33C80)
Chen, Yang; Ismail, Mourad E. H. Ladder operators and differential equations for orthogonal polynomials. J. Phys. A 30 (1997), no. 22, 7817–7829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement